Existence of the Minimum and Maximum of Two Self-Adjoint Operators
Mathematica balkanica, Tome 19 (2005) no. 3-4, p. 255
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2005_19_3-4_a1,
author = {Afgan Aslanov},
title = {Existence of the {Minimum} and {Maximum} of {Two} {Self-Adjoint} {Operators}},
journal = {Mathematica balkanica},
pages = {255},
year = {2005},
volume = {19},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2005_19_3-4_a1/}
}
Afgan Aslanov. Existence of the Minimum and Maximum of Two Self-Adjoint Operators. Mathematica balkanica, Tome 19 (2005) no. 3-4, p. 255. http://geodesic.mathdoc.fr/item/MABA_2005_19_3-4_a1/